Alert archive / Maine / Storm Warnings in 2014

Storm Warning 2, NWS Caribou, ME

February 15, 2014

NWS Caribou, ME issued this storm warning at Feb 15, 2014, 3:07 AM EST. It took effect at Feb 15, 2014, 7:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 15, 2014, 3:07 AM EST (08:07 UTC)
In effect from
Feb 15, 2014, 7:00 PM EST
Expired
Feb 16, 2014, 9:40 AM EST
In force
15 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WHUS71 KCAR 150807
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
307 AM EST SAT FEB 15 2014

ANZ050>052-152015-
/O.CAN.KCAR.GL.W.0011.000000T0000Z-140215T0900Z/
/O.NEW.KCAR.SR.W.0002.140216T0000Z-140216T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
307 AM EST SAT FEB 15 2014

...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SUNDAY. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  50 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

HASTINGS
6 follow-up statements
793 
WHUS71 KCAR 151509
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1009 AM EST SAT FEB 15 2014

ANZ050>052-152315-
/O.CON.KCAR.SR.W.0002.140216T0000Z-140216T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1009 AM EST SAT FEB 15 2014

...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST SUNDAY...

* WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 55 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
093 
WHUS71 KCAR 151954
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
254 PM EST SAT FEB 15 2014

ANZ050>052-160400-
/O.CON.KCAR.SR.W.0002.140216T0000Z-140216T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
254 PM EST SAT FEB 15 2014

...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST SUNDAY...

* WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 55 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$


NORTON
549 
WHUS71 KCAR 160007
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
707 PM EST SAT FEB 15 2014

ANZ050>052-160815-
/O.CON.KCAR.SR.W.0002.000000T0000Z-140216T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
707 PM EST SAT FEB 15 2014

...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

* WINDS AND SEAS...NORTH WINDS INCREASING TO 30 TO 40 KT WITH
  GUSTS UP TO 55 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

CB
516 
WHUS71 KCAR 160242
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
942 PM EST SAT FEB 15 2014

ANZ050>052-161045-
/O.CON.KCAR.SR.W.0002.000000T0000Z-140216T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
942 PM EST SAT FEB 15 2014

...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

* WINDS AND SEAS...NORTH WINDS INCREASING TO 30 TO 40 KT WITH
  GUSTS UP TO 55 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

CB
375 
WHUS71 KCAR 160815
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
315 AM EST SUN FEB 16 2014

ANZ050>052-161500-
/O.CON.KCAR.SR.W.0002.000000T0000Z-140216T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
315 AM EST SUN FEB 16 2014

...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$


HASTINGS
379 
WHUS71 KCAR 161440
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
940 AM EST SUN FEB 16 2014

ANZ050>052-162245-
/O.CAN.KCAR.SR.W.0002.000000T0000Z-140216T1500Z/
/O.NEW.KCAR.GL.W.0012.140216T1440Z-140217T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
940 AM EST SUN FEB 16 2014

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Feb 15, 12:08 AM EST, 2 hours 59 minutes earlier.

Area forecast discussion, Feb 15, 12:08 AM EST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1208 AM EST SAT FEB 15 2014

.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE RAPIDLY INTO THE MARITIMES TONIGHT.
ANOTHER LOW PRESSURE SYSTEM WILL MOVE JUST SOUTH AND EAST OF THE
AREA LATER SATURDAY AND INTO THE MARITIMES SUNDAY.

&&

.NEAR TERM /THROUGH TODAY/...
1205 AM UPDATE...NO SIGNIFICANT CHANGES WERE NEEDED WITH THIS
UPDATE. LIGHT SHOWERS CONTINUE ACROSS NORTHERN MAINE BUT THEY WILL
WIND DOWN THROUGH EARLY MORNING. HAVE MADE SLIGHT ADJUSTMENTS TO
POP, SKY, AND TEMPS FOR CURRENT TRENDS. OTHERWISE THE FORECAST IS
IN GOOD SHAPE.

PREVIOUS DISCUSSION...
THE CUT OFF UPPER LOW CAUSING SNOW IN THE FORECAST AREA WILL PULL
AWAY INTO THE MARITIMES THIS EVENING AND SNOW WILL TAPER OFF WITH
A FEW MORE INCHES OF ACCUMULATION...MOSTLY IN EASTERN AROOSTOOK
AND WASHINGTON COUNTIES. WINDS WILL CONTINUE TO CAUSE BLOWING AND
DRIFTING SNOW NORTH OF HOULTON THROUGH THE EVENING. CLEARING SKIES
LATER TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE SINGLE
DIGITS TO LOW TEENS FOR MOST LOCATIONS. CLOUDS WILL AGAIN INCREASE
SATURDAY AFTERNOON AS LOW PRESSURE ORGANIZES OFF THE NEW JERSEY
COAST. SNOW IS EXPECTED TO BREAK OUT IN THE AFTERNOON WITH
ACCUMULATIONS DURING THIS PERIOD GENERALLY LIMITED TO AN INCH OR
LESS. HIGHS SATURDAY WILL REACH THE LOW 20S NORTH AND LOW 30S DOWN
EAST.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...
AT THE START OF THE PERIOD ALL MODELS ARE IN GOOD GENERAL
AGREEMENT. A LOW PRESSURE SYSTEM TRACKING ACROSS THE CENTRAL
PORTIONS OF THE COUNTRY WILL SWEEP INTO THE NORTH ATLANTIC ALONG
THE COAST OF DELMARVA AND BY THE START OF THE PERIOD THIS LOW WILL
BE JUST SE OF LONG ISLAND. BY EARLY SUN MRNG THE LOW WILL MOVE
INTO THE SOUTHERN PORTIONS OF THE GULF OF MAINE...THEN INTO SW
NOVA SCOTIA BY MRNG. THIS SYSTEM WILL BRING ANOTHER ROUND OF
SIGNIFICANT SNOW TO EASTERN MAINE FROM THE COAST TO THE SAINT JOHN
VALLEY. BY EARLY AFTERNOON THE LOW WILL TRACK INTO ERN NEW
BRUNSWICK...THEN BY EVNG INTO THE WRN CANADIAN MARITIMES. HIGHER
PRESSURE AT THIS TIME WILL BEGIN TO RIDGE INTO WRN MAINE. WRAP
AROUND SNOW SHOWERS WILL CONTINUE ACROSS NE MAINE UNTIL LATE MRNG
MON. THE HIGH PRESSURE WILL CREST OVER THE AREA BY THE END OF THE
PERIOD. A NEW LOW WILL SWEEP OUT OF THE CANADIAN ROCKIES MON
MRNG...INTO NRN IL/IN BY THE END OF THE PERIOD.

LOADED CONSHPCBLEND FOR ALL GRIDS EXCEPT NAWAVE 4 FOR SEAS IN
COASTAL WATERS...ADDED 15 PERCENT TO WINDS FOR GUSTS OVER
LAND...30 PERCENT OVER THE COASTAL WATERS. MADE MINOR HAND
ADJUSTMENTS TO POPS ACROSS NRN PORTIONS OF CWA LAST 12 HR PERIOD.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AN ACTIVE AND MODERATING AIRMASS LOOKS TO BE IN STORE BY LATE NEXT
WEEK.

IN THE MEANTIME, AT OR SLIGHTLY ABOVE NORMAL TEMPERATURES EXPECTED
AS THE ARCTIC/POLAR AIRMASS RETREATS TO THE NORTH. ANOTHER LOW
PRES SYSTEM IS SHOWN BY THE LONG RANGE GUIDANCE TO MOVE ACROSS
SOUTHERN NEW ENGLAND AND THROUGH THE GULF OF MAINE TUESDAY NIGHT
INTO WEDNESDAY. THE AIRMASS DOES LOOK COLD ENOUGH FOR SNOW W/SOME
ACCUMULATION POSSIBLE. DECIDED TO GO W/60% POPS FOR THIS EVENT AS
BOTH THE GFS AND ECMWF ARE COMING CLOSER ON THIS EVENT. SOME OF
THE INDIVIDUAL ENSEMBLE MEMBERS SUPPORT THIS AS WELL. THIS SYSTEM
WILL QUICKLY MOVE AWAY W/SNOW SHOWERS INTO EARLY THURSDAY.

THE LATEST RUN OF THE ECMWF IS TRENDING A BIT COLDER W/THE WARMING
INTO FRIDAY WHILE THE GFS IS STAYING W/A WARMER SOLUTION AS IT
DRIVES A FRONTAL BOUNDARY ACROSS THE REGION AND SHOWS SNOW SHOWERS
GOING TO RAIN. THE ECMWF HINTS AT THE POTENTIAL FOR SOME COLD AIR
DRAINAGE FROM THE NE AND HANGS ONTO FROZEN/FREEZING PRECIP LONGER.
SINCE THIS IS AT THE VERY END OF THE EXTENDED, DECIDED TO STAY
W/CONTINUITY AND SHOW A GRADUAL WARMUP BY FRIDAY BRINGING TEMPERATURES
INTO THE MID/UPPER 30S ACROSS THE NORTHERN 1/2 OF THE CWA AND LOWER
40S CENTRAL AND DOWNEAST.

&&

.AVIATION /05Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: MVFR AT THE NORTHERN TERMINALS WILL GIVE WAY TO VFR
OVERNIGHT. VFR THE REMAINDER OF THE NIGHT AT KBGR AND KBHB. MVFR
RETURNS TO ALL SITES SAT AFTERNOON AND WILL DETERIORATE TO LIFR
IN SNOW SAT NIGHT.

SHORT TERM: IFR CONDITIONS WITH SNOW...OCNLY REDUCING CIGS AND VSBY
TO BELOW FIELD MINS BGR...BHB AFTER MIDNIGHT. SNOW WILL SPREAD
NORTH REDUCING NRN SITE TO BRINGING THESE CONDITIONS EARLY MRNG.
CONDITIONS WILL BEGIN TO IMPROVE SOUTH TO NORTH SUN MRNG. WITH BHB
AND BGR BCMG MVFR BY MID MRNG. OCNL SNOW SHOWERS WILL CONTINUE
ACROSS NRN MAINE THROUGH THE END OF THE PERIOD.

&&

.MARINE...
NEAR TERM: EXTENDED THE GALE A FEW MORE HOURS AS GALE FORCE GUSTS
STILL BEING OBSERVED AT JONESPORT AND JORDAN BASIN WITH NEAR GALE
FORCE GUSTS AS THE EASTERN MAINE SHELF. GALE CONDITIONS WILL GIVE
WAY TO SCA CONDITIONS OVERNIGHT WITH A SHORT PERIOD OF LIGHTER
WINDS AND 5-6 FT SEAS BEFORE THE NEXT GALE STARTS LATE SATURDAY. A
GALE WATCH OR WARNING WILL LIKELY BE ISSUED ONCE THE CURRENT
WARNING IS ALLOWED TO EXPIRE LATER TONIGHT.

SHORT TERM: A GALE WARNING MAY BE REQUIRED AT THE START OF THE
PERIOD. WINDS WILL SUBSIDE TO SCA EARLY MON MRNG. AN SCA WILL BE
REQUIRED THROUGH THE END OF THE PERIOD.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM THIS EVENING THROUGH SUNDAY EVENING
     FOR MEZ002-005-006.
     WINTER STORM WATCH FROM THIS EVENING THROUGH SUNDAY EVENING
     FOR MEZ011-015-031.
     WINTER STORM WARNING FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY
     FOR MEZ016-017-029-030-032.
MARINE...GALE WARNING UNTIL 2 AM EST EARLY THIS MORNING FOR ANZ050>052.

&&

NEAR TERM...HASTINGS/MCW
SHORT TERM...NORTON
LONG TERM...HEWITT
AVIATION...HASTINGS/MCW/NORTON
MARINE...HASTINGS/MCW/NORTON
Hazardous weather outlook, Feb 14, 10:10 PM EST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1010 PM EST FRI FEB 14 2014

MEZ002-005-006-160315-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
1010 PM EST FRI FEB 14 2014

...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
NORTHERN MAINE.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ001-003-004-010-160315-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-
1010 PM EST FRI FEB 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER SNOW EVENT LOOKS TO BE ON THE WAY SATURDAY NIGHT INTO
SUNDAY AS LOW PRESSURE MOVES THROUGH THE GULF OF MAINE. AT THIS
TIME IT APPEARS THAT TOTAL SNOWFALL AMOUNTS ACROSS THIS AREA WILL
BE FROM 4 TO 8 INCHES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ011-015-031-160315-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-SOUTHERN PISCATAQUIS-
1010 PM EST FRI FEB 14 2014

...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ016-017-029-030-032-160315-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-NORTHERN WASHINGTON-
1010 PM EST FRI FEB 14 2014

...WINTER STORM WARNING IN EFFECT FROM 7 PM SATURDAY TO 1 PM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-160315-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1010 PM EST FRI FEB 14 2014

...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A GALE WATCH MAYBE REQUIRED FOR SATURDAY NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CB

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 9:44 PM ESTWinter Storm WarningCARAroostook, Hancock, Penobscot, Piscataquis, Washington41 hr
Feb 14, 11:46 PM ESTGale WarningCAR3 hr
Feb 15, 3:52 AM ESTWinter Weather AdvisoryCARAroostook, Penobscot, Piscataquis, Somerset35 hr

Nearby

Storm Warnings in Maine, 2014Every storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.